# SDR USAA2013121200008

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 30,727 hours, 23,596 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 300420000501
- Part serial: 2899
- Condition: Faulty
- Location: Fuel System
- Part time: 30,727 hours, 23,596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM IND TO CLT, CREW REPORTED THE CB TRIPPED ON OVERHEAD FOR LT FUEL TANK TRANSFER AT 30,000 FEET.  CREW DECLARED AN EMERGENCY TO EXPEDITE THEIR ARRIVAL IN CLT. FLIGHT LANDED WITHOUT INCIDENT.  TROUBLESHOT TO NR 1 FLSCU.  R & R  NR 1 FLSCU IAW AMM 28-46-34-400-001-A.  ACCOMPLISHED FUNCTIONAL BITE TEST IAW AMM 28-46-00-740-001-A.  ACFT OK FOR CONTINUED SERVICE.
